Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

On thyroid medication. Got severe headache. What should be done?

Nov 2013
User rating for this question
Very Good
Answered by

Practicing since : 1994
Answered : 5293 Questions

I'm a 61 y.o. female. I take thyroid medication, Effexor, Trazadone for sleep, and one Zyrtec daily. My blood pressure has been normal. No other health conditions. I'm in good shape. Today and the other night I squatted down to take a photo. I got THE WORST HEADACHE! It came on just like that, then went away after about ten minutes after I stood up.
Posted Sun, 16 Dec 2012 in Headache and Migraines
Answered by Dr. Sudhir Kumar 1 hour later

Thank you for posting your query.

Worst headaches require investigation, even though it may not reveal anything serious in about 80% of cases.

A CT scan of the head along with angiogram (if necessary) is sufficient at this stage. We mainly want to exclude any problems with the blood vessels (narrowing or abnormal dilatation- aneurysm).

As of now, since you have recovered, there is no need to worry.

I hope it helps. Please get back if you have any more queries.

Wishing you good health,
Dr Sudhir Kumar MD DM (Neurology) XXXXXXX Consultant Neurologist
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures

The user accepted the expert's answer

Ask a Neurologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor